Advertisement

Mathematical Notes

, Volume 79, Issue 5–6, pp 597–605 | Cite as

Structural joining method for the solution of the model Lighthill equation with a regular singular point

  • K. Alymkulov
  • Zh. K. Zhééntaeva
Article
  • 41 Downloads

Abstract

Using the structural joining method, we construct a uniformly valid explicit asymptotics of the solution of a perturbed model Lighthill equation with a regular singular point.

Key words

model Lighthill equation structural joining method Van Dyke method regular singular point uniform asymptotics small parameter 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    K. Alymkulov and Zh. K. Zhééntaeva, “On the explicit representation of the solution of a perturbed Lighthill equation with regular singularity: The case of a pole of order 1/3 of the unperturbed equation at the singular point,” in: Studies in Integro-Differential Equations [in Russian], no. 31, Ilim, Bishkek, 2002, pp. 110–117.Google Scholar
  2. 2.
    Zh. K. Zhééntaeva, “On the explicit representation of the solution of a perturbed Lighthill equation with regular singularity: The case of a pole of order 1/2 of the solution of the unperturbed equation,” in: Studies in Integro-Differential Equations [in Russian], no. 31, Ilim, Bishkek, 2002, pp. 118–124.Google Scholar
  3. 3.
    K. Alymkulov and A. Z. Zulpukarov, “The uniform asymptotics of of the solution of the boundary-value problem for a singularly perturbed equation with weak singularity at the derivative of order 1/3,” in: Studies in Integro-Differential Equations [in Russian], Ilim, Bishkek, no. 31, 2002, pp. 105–109.Google Scholar
  4. 4.
    J. D. Cole, Perturbation Methods in Applied Mathematics, Blaisdell Publishing Co., Waltham, Mass.,— Toronto, Ont.,—London, 1968; Russian translation: Mir, Moscow, 1972.MATHGoogle Scholar
  5. 5.
    M. D. Van Dyke, Perturbation Methods in Fluid Mechanics, Academic Press, New York—London, 1964; Russian translation: Mir, Moscow, 1967.MATHGoogle Scholar
  6. 6.
    Ali-Hasan Nayfeh, Perturbation Methods, John Wiley, New York—London—Sydney, 1973; Russian translation: Mir, Moscow, 1976.MATHGoogle Scholar
  7. 7.
    P. A. Lagerstrom, Matched asymptotic expansions, New-York, 1988.Google Scholar
  8. 8.
    A. M. Il’in, Matching of Asymptotic Expansions of Solutions of Boundary-Value Problems [in Russian], Nauka, Moscow, 1989.Google Scholar
  9. 9.
    L. M. Lighthill, “A technique for rendering approximate solutions to physical problems uniformly valid,” Philos. Mag. (1949), no. 40, 1179–1201.Google Scholar
  10. 10.
    K. Alymkulov, Perturbed Differential Equations with Singular Points and Some Bifurcation Problems [in Russian], Ilim, Bishkek, 1992.Google Scholar
  11. 11.
    K. Alymkulov, “The development and justification of the Lighthill method for perturbed differential equations,” Izv. AN Kirgiz SSR (1984), no. 1, 7–11.Google Scholar
  12. 12.
    E. F. Mishchenko and N. Kh. Rozov, Differential Equations with a Small Parameter and Relaxation Oscillations [in Russian], Nauka, Moscow, 1975.MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • K. Alymkulov
    • 1
  • Zh. K. Zhééntaeva
    • 2
  1. 1.Mathematics Institute, National Academy of SciencesOsh UniversityKyrgyzstan
  2. 2.Kyrgyz—Uzbek UniversityKyrgyzstan

Personalised recommendations